| Model Number |
MMT-722LNAH |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone that the insulin pump had button error alarm.Customer¿s blood glucose was unknown at the time of incident.Customer stated that the time was advancing.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
No button error alarm was noted during testing.The pump had intermittent act and up buttons response due to corroded keypad traces.